Invertibility of abstract dual operators in Hilbert spaces
Matematičeskie zametki, Tome 49 (1991) no. 1, pp. 77-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_1_a9,
author = {A. \`E. Pasenchuk},
title = {Invertibility of abstract dual operators in {Hilbert} spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {77--83},
year = {1991},
volume = {49},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_1_a9/}
}
A. È. Pasenchuk. Invertibility of abstract dual operators in Hilbert spaces. Matematičeskie zametki, Tome 49 (1991) no. 1, pp. 77-83. http://geodesic.mathdoc.fr/item/MZM_1991_49_1_a9/